# SDR AALA20011238

- Difficulty date: June 2, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION 2 INCHES BY 4 INCHES AROUND FASTENERS ON LONGERON 23R AT STATION 1220.  REMOVED AND INSTALLED NEW END CAP ON LONGERON PER SRM 51-01.  (M)
